RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 5(413), Pages 185–186 (Mi umn9541)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

New case of integrability of dynamic equations on the tangent bundle of a 3-sphere

M. V. Shamolin

Moscow State University

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00020-а


DOI: https://doi.org/10.4213/rm9541

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:5, 963–965

Bibliographic databases:

Document Type: Article
MSC: 70E40, 70E45
Presented: A. V. Mikhalev
Accepted: 05.08.2013

Citation: M. V. Shamolin, “New case of integrability of dynamic equations on the tangent bundle of a 3-sphere”, Uspekhi Mat. Nauk, 68:5(413) (2013), 185–186; Russian Math. Surveys, 68:5 (2013), 963–965

Citation in format AMSBIB
\Bibitem{Sha13}
\by M.~V.~Shamolin
\paper New case of integrability of dynamic equations on the tangent bundle of a~3-sphere
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 5(413)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9541}
\crossref{https://doi.org/10.4213/rm9541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3059469}
\zmath{https://zbmath.org/?q=an:06255738}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..963S}
\elib{http://elibrary.ru/item.asp?id=21277007}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 5
\pages 963--965
\crossref{https://doi.org/10.1070/RM2013v068n05ABEH004866}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329123400009}
\elib{http://elibrary.ru/item.asp?id=21906539}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891918183}


Linking options:
  • http://mi.mathnet.ru/eng/umn9541
  • https://doi.org/10.4213/rm9541
  • http://mi.mathnet.ru/eng/umn/v68/i5/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:364
    Full text:43
    References:32
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019